Please use this identifier to cite or link to this item:
Title: Multiple repetitive DNA sequences in the paracentromeric regions of Arabidopsis thaliana L.
Authors: Brandes, A
Heslop-Harrison, JS
Thompson, H
Dean, C
First Published: 1997
Citation: CHROMOSOME RESEARCH, 1997, 5 (4), pp. 238-246
DOI Link: 10.1023/A:1018415502795
ISSN: 0967-3849
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.